# SDR KCSA2023110946

- Difficulty date: November 9, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 111,154 hours, 20,473 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 DOOR CLOSE AND LOCK SHOW OPEN ON ENGINE INDICATING AND CREW ALERTING SYSTEM TRANSFERRED TO DMI #100091264 MEL 52-73-1. CATEGORY "C". DUE DATE 11-19-23 OK TO CONTINUE PLACARDS INSTALLED REFER TO DMI #100091264: L5 DOOR INDICATION OPEN ON ENGINE INDICATING AND ALERTING SYSTEM REMOVED AND REPLACED L5 DOOR SWITCH PER B747-400 AMM 52-71-01 OPERATIONS CHECK GOOD THIS CLEARED DMI #100091264 PLACARD REMOVED.
